Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2010, 6:16 PM CDT for Kearny County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 22, 2010, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Kearny County, KS
The radar
The Dodge City radar (KDDC), 130 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:44 PM CDT | TORNADO | 14 Nw Deerfield, KS | STOVEPIPE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 1:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS53 KDDC 222316
SVRDDC
KSC093-230000-
/O.NEW.KDDC.SV.W.0013.100422T2316Z-100423T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN KEARNY COUNTY IN SOUTHWEST KANSAS...
* UNTIL 700 PM CDT
* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 10 MILES NORTHEAST OF KENDALL...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3826 10153 3826 10121 3826 10113 3798 10124
3798 10154
TIME...MOT...LOC 2316Z 209DEG 26KT 3808 10142
WIND...HAIL 60MPH 2.50IN
$$
WRIGHT1 follow-up statement
721 WWUS53 KDDC 222338 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 638 PM CDT THU APR 22 2010 KSC093-230000- /O.CON.KDDC.SV.W.0013.000000T0000Z-100423T0000Z/ KEARNY KS- 638 PM CDT THU APR 22 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KEARNY COUNTY UNTIL 700 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF LYDIA...OR 14 MILES NORTH OF LAKIN...AND MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3810 10123 3815 10144 3826 10138 3826 10113 TIME...MOT...LOC 2338Z 208DEG 19KT 3816 10131 $$ WRIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:15 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Apr 22, 1:15 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 115 PM CDT THU APR 22 2010 .DISCUSSION... DAYS 1-2... THUNDERSTORM SEVERITY AND DURATION ACROSS DDC FA WILL BE MAIN CONCERN FOR THE FIRST PERIOD FORECAST. AM EXPECTING A FAIRLY BUSY EVENING AND LATE NIGHT AS PRIMARY MID LEVEL VORTICITY MAX LIFTS NORTHEAST FROM SOUTHERN NEW MEXICO EARLY THIS EVENING...TO WEST- CENTRAL KANSAS 12Z FRIDAY. THIS PUTS SOUTHWEST KS IN THE CROSS- HAIRS FOR FAIRLY SUBSTANTIAL DEEP TROPOSPHERIC UPWARD VERTICAL MOTION FOR A GOOD PORTION OF THE FIRST PERIOD (TONIGHT). OF UTMOST CONCERN WILL BE THE TORNADO THREAT THE FIRST PART OF THE TONIGHT PERIOD (00Z TO 06Z). MIDDAY SURFACE ANALYSIS DEPICTED EAST-WEST BOUNDARY FROM JUST NORTH OF ELKHART TO SOUTH OF DODGE CITY TO BETWEEN MEDICINE LODGE AND PRATT. THIS FRONT WILL LIFT SLOWLY NORTH DURING THE AFTERNOON. HAVE ALREADY SEEN SOME INITIAL ELEVATED THUNDERSTORM DEVELOPMENT AROUND LIBERAL...BUT THIS CONVECTION IS ONLY A PRECURSOR TO MORE WIDESPREAD/STRONG TO SEVERE DEVELOPMENT. THE MOST IMPORTANT BOUNDARY OF FOCUS FOR INITIATION WILL BE DRYLINE AND/OR PACIFIC COLD FRONT WHICH WAS BEGINNING TO MOVE INTO THE WESTERN OK-TX PANHANDLE. STORMS THAT FORM ON THIS BOUNDARY WILL MOVE NORTHEAST TOWARD THE SOUTHERN DDC FA. OTHER STORMS WILL ALSO LIKELY FORM FARTHER AT THE LEADING EDGE OF STRONG H5-7 COLD ADVECTION. THE UPSHOT IS THAT THERE SHOULD BE SEVERAL SEVERE STORMS...WITH THE PRIMARY MODE BEING SUPERCELLS...IN THE 22Z TO 03Z TIME FRAME. AFTER 03Z...THE CONVECTIVE MODE WILL MOST LIKELY EVOLVE INTO A QUASI-LINEAR STRUCTURE AS CONVECTION GROWS UPSCALE. THERE IS A CONCERN FOR QUASI-LINEAR SHORT-LIVED TORNADOES IN THE 03Z TO 06Z TIME FRAME GIVEN THE 40 TO 50 KNOTS OF SOUTH WIND AT 1KM AGL. DRY INTRUSION WILL MOVE IN QUICKLY BY 06Z FROM THE SOUTHWEST...AND THE CONVECTIVE THREAT WILL BEGIN TO RAPIDLY EXIT THE DDC FA FROM SOUTHWEST TO NORTHEAST IN THE 06Z TO 09Z TIME WINDOW...SO WILL REDUCE POPS FROM CATEGORICAL (GREATER THAN 80) TO SLIGHT CHANCE BY 12Z. THE MID LEVEL CYCLONE WILL NOT MOVE MUCH FROM THE KS-CO BORDER POSITION DURING THE DAY FRIDAY. THE SURFACE LOW WILL REMAIN ANCHORED BENEATH THE MID LEVEL CYCLONE AS THE WHOLE SYSTEM RAPIDLY OCCLUDES. SHOWERS AND ISOLATED THUNDER WILL LIKELY REDEVELOP BY EARLY AFTERNOON NEAR THE COLORADO BORDER CLOSE TO THE CENTER OF THE COLD POOL ALOFT AND SURFACE CIRCULATION CENTER. WILL HAVE 30 TO 40 POPS ACROSS THE FAR NORTHWEST DDC FA...WITH CHANCE POPS SPREADING EAST THROUGH FRIDAY EVENING AS THE COLD POOL ALOFT MOVES ACROSS THE NORTHERN DDC FA. STRONG COLD FRONT AT THE SURFACE THEN FINALLY MOVES INTO THE DDC FA EARLY SATURDAY WITH ADVISORY LEVEL WINDS LIKELY (GREATER THAN 30 MPH SUSTAINED). STRATIFORM RAIN IS EXPECTED TO EXTEND AS FAR SOUTH AS THE NORTHEASTERN HALF OF THE DDC FA DURING THE DAY SATURDAY. COOL, WINDY, RAW DAY IS IN ORDER SATURDAY IMMEDIATELY WEST OF THE LOW. -UMSCHEID DAYS 3-7... THE PATTERN INDICATED BY THE MODELS FOR LATE SATURDAY AND SUNDAY THROUGH NEXT THURSDAY HAVE QUITE SIMILAR SYNOPTIC FEATURES IN SPACE AND TIME. A DEEP UPPER CYCLONE WILL PASS THROUGH THE REGION INTO THE UPPER MIDWEST SATURDAY, LEAVING DEEP COLD ADVECTION PRODUCING STRONG GUSTY WINDS AND INSTABILITY SHOWERS THROUGH THE DAY WHICH SHOULD SHUT OFF QUICKLY SATURDAY EVENING WITH AT LEAST SOME PARTIAL OR FULL CLEARING INTO EARLY SUNDAY AND SUNDAY NIGHT. THE UPPER PATTERN WILL UNDERGO SHORTWAVE RIDGING FOLLOWING THIS ON SUNDAY, AND THIS SHOULD RESULT IN A DRY PERIOD WITH WEAKLY DOWNSLOPING SURFACE WINDS AND TEMPERATURES AT LEAST INTO THE UPPER 60S TO LOW OR MID 70S. ANOTHER UPPER WAVE IS FORECAST TO DROP SOUTH THROUGH THE MID LEVELS INTO THE SOUTH DAKOTA/NEBRASKA REGION, AND IT APPEARS THIS FEATURE WILL HAVE VERY LITTLE SIGNIFICANT CAPE TO WORK WITH AND ALTHOUGH AN ISOLATED THUNDERSTORM CLUSTER IS POSSIBLE, THE MAJORITY OF ANY CONVECTIVE ACTIVITY WOULD PROBABLY BE LOW TOPPED SHOWERS/CBS. THE NEXT APPRECIABLE CHANCES FOR SIGNIFICANT THUNDERSTORMS WILL ARRIVE IN THE DAYS 6 AND 7 TIMEFRAME, WHEN DEEP LAYER INSTABILITY BECOMES MORE SIGNIFICANT IN SOUTHWEST FLOW ALOFT AND SLIGHT CHANCES THUNDERSTORMS ARE FORECAST FOR WEDNESDAY AND MORE SIGNIFICANTLY ON THURSDAY. TEMPERATURE-WISE, STILL GENERALLY MILD TEMPERATURES FOR SPRINGTIME ARE EXPECTED WITH NO STRONG DRY DOWNSLOPING REGIME TO BRING WARM TEMPERATURES. UPPER 60S AND LOW 70S CAN BE EXPECTED FOR HIGHS THROUGH THIS MEDIUM RANGE PERIOD, WITH WARMING OVERNIGHT LOWS THROUGH THE 50S TOWARD THE WEEKEND AS BOUNDARY LAYER MOISTURE IS LIKELY TO INCREASE VERY SLOWLY FROM MONDAY THROUGH THURSDAY. && .AVIATION... EXPECT LIFR TO AT TIMES VLIFR CEILINGS AT AREA TERMINALS AS WELL AS A COUPLE OF ROUNDS OF LIGHT TO POSSIBLY STRONG TO SEVERE CONVECTION MOST SIGNIFICANTLY BETWEEN 00 AND 06 UTC. && .PRELIMINARY POINT TEMPS/POPS... DDC 51 71 44 64 / 80 10 10 30 GCK 49 68 43 61 / 70 30 30 30 EHA 43 69 45 62 / 50 20 30 20 LBL 47 71 46 64 / 70 10 20 20 HYS 54 72 43 63 / 90 30 30 30 P28 60 73 47 70 / 80 0 0 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/33/33
Hazardous weather outlook, Apr 22, 8:35 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 835 AM CDT THU APR 22 2010 KSZ030-031-043>046-061>066-074>081-084>090-231130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 835 AM CDT THU APR 22 2010 /735 AM MDT THU APR 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE ONGOING THIS MORNING ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN AS WELL AS CLOUD TO GROUND LIGHTNING. LOCALLY SMALL HAIL IS ALSO POSSIBLE. BETTER ORGANIZED AND STRONGER THUNDERSTORMS ARE LIKELY TO DEVELOP LATER THIS AFTERNOON ALONG AND WEST OF A LINE FROM DODGE CITY TO WAKEENEY. THESE STORMS COULD BE SEVERE WITH LARGE HAIL, DAMAGING WINDS AND AN ISOLATED TORNADO. THE STORMS ARE EXPECTED TO LINGER THROUGH TONIGHT AND GRADUALLY PROGRESS EASTWARD ACROSS ALL OF CENTRAL AND SOUTH CENTRAL KANSAS. HOWEVER THE BEST CHANCE OF SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 33
In the hours before
Local storm report, Apr 22, 5:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 8 N BIG BOW 37.68N 101.56W
04/22/2010 E1.75 INCH STANTON KS TRAINED SPOTTER
WINDOWS BEING BROKEN BY THE HAIL.
&&
18Local storm report, Apr 22, 5:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TORNADO 6 NW DEERFIELD 38.04N 101.21W
04/22/2010 KEARNY KS STORM CHASER
&&
18Local storm report, Apr 22, 5:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 8 ESE RICHFIELD 37.24N 101.64W
04/22/2010 E1.75 INCH MORTON KS PUBLIC
0455 PM TSTM WND DMG 8 ESE RICHFIELD 37.24N 101.64W
04/22/2010 MORTON KS PUBLIC
DAMAGE TO TIN ROOF AND SIDES ON BARN AND ROOF ON HOUSE.
&&
GERARDLocal storm report, Apr 22, 5:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 12 N BIG BOW 37.73N 101.57W
04/22/2010 E1.25 INCH STANTON KS PUBLIC
&&
GERARDLocal storm report, Apr 22, 6:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 13 WSW FRIEND 38.19N 101.14W
04/22/2010 E1.00 INCH KEARNY KS TRAINED SPOTTER
0606 PM HAIL 13 WSW FRIEND 38.19N 101.14W
04/22/2010 E2.00 INCH KEARNY KS TRAINED SPOTTER
&&
GERARDLocal storm report, Apr 22, 6:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TORNADO 10 WSW FRIEND 38.22N 101.09W
04/22/2010 FINNEY KS EMERGENCY MNGR
&&
18The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:32 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 58 min |
| Apr 22, 3:18 AM CDT | Severe Thunderstorm Warning | DDC | Gray | 42 min |
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 40 min |
| Apr 22, 2:50 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 40 min |
| Apr 22, 2:57 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 48 min |
| Apr 22, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 44 min |
| Apr 22, 3:55 PM CDT | Tornado Warning | DDC | Hamilton, Kearny, Stanton | 35 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 29 min |
| Apr 22, 4:29 PM CDT | Tornado Warning | DDC | Hamilton, Kearny | 31 min |
| Apr 22, 4:49 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 41 min |
| Apr 22, 4:59 PM CDT | Tornado Warning | DDC | Kearny | 46 min |
| Apr 22, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 49 min |
| Apr 22, 5:44 PM CDT | Tornado Warning | DDC | Finney, Kearny, Scott | 31 min |
| Apr 22, 6:16 PM CDT | Tornado Warning | DDC | Finney, Kearny, Scott | 29 min |
| Apr 22, 6:43 PM CDT | Tornado Warning | DDC | Scott | 32 min |
| Apr 22, 6:49 PM CDT | Tornado Warning | DDC | Kearny | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.